A Bayesian method for determining the optimal semi-metric and bandwidth in functional partial linear model with unknown error density

Han Lin Shang*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationContributions in infinite-dimensional statistics and related topics
EditorsEnea G. Bongiorno, Ernesto Salinelli, Aldo Goia, Philippe Vieu
Place of PublicationBologna
PublisherSocieta Editrice Esculapio
Chapter46
Pages263-268
Number of pages6
ISBN (Print)9788874887637
Publication statusPublished - 2014
Externally publishedYes

Cite this